# SDR TSAA9753156

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Engine: Pwa JT8D17A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL/KOA - FLT 86 - PILOT REPORT, LOUD BANG AND YAW PASSING 9,000 FEET AFTER TAKEOFF.  ENGINE INSTRUMENTS LOOK NORMAL.  RETURNED TO HNL.  VISUALLY INSPECTED BOTH ENGINES, FUSELAGE, AND CONTROL SURFACES.  NO VISUAL DEFECTS NOTED.  EXERCISED FLIGHT CONTROLS AND VERIFIED CONTROL SURFACE MOVEMENT.  ACCOMPLISHED RUN-UP OF BOTH ENGINES.  ALL PARAMETERS NORMAL.  OK FOR SERVICE.  (X)
